PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 136 | 1 | 49-70
Tytuł artykułu

Sur la division et la composition dans des classes ultradifférentiables

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We generalize to some classes of ultradifferentiable jets or functions the classical Łojasiewicz Division Theorem and Glaeser Composition Theorem. The proof uses the desingularization results by Hironaka, Bierstone and Milman.
Słowa kluczowe
Twórcy
  • U.R.A. C.N.R.S. 751, Université de Lille, U.F.R. de Mathématique - Bât. M2, 59655 Villeneuve d'Ascq Cedex, France, chollet@aglae.univ-lille1.fr
Bibliografia
  • [1] M. F. Atiyah, Resolution of singularities and division of distributions, Comm. Pure Appl. Math. 23 (1970), 145-150.
  • [2] I. N. Bernstein and S. I. Gel'fand, Meromorphic property of the function $P^λ$, Funct. Anal. Appl. 3 (1969), 68-69.
  • [3] E. Bierstone and P. D. Milman, Semianalytic and subanalytic sets, Publ. I.H.E.S. 67 (1988), 5-42.
  • [4] E. Bierstone and P. D. Milman, A simple constructive proof of canonical resolution of singularities, in: Effective Methods in Algebraic Geometry, Progr. Math. 94, Birkhäuser, 1991, 11-30.
  • [5] L. P. Bos and P. D. Milman, Sobolev-Gagliardo-Nirenberg and Markov type inequalities on subanalytic domains, Geom. Funct. Anal. 5 (1995), 853-923.
  • [6] J. Chaumat et A.-M. Chollet, Propriétés de l'intersection des classes de Gevrey et de certaines autres classes, Bull. Sci. Math. (1998), à paraître.
  • [7] G. Glaeser, Fonctions composées différentiables, Ann. of Math. 77 (1963), 193-209.
  • [8] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, ibid. 79 (1964), 109-326.
  • [9] S. Łojasiewicz, Sur le problème de la division, Studia Math. 8 (1959), 87-136.
  • [10] B. Malgrange, Ideals of Differentiable Functions, Oxford Univ. Press, 1966.
  • [11] V. Thilliez, Sur les fonctions composées différentiables, J. Math. Pures Appl. 76 (1997), 499-524.
  • [12] J. C. Tougeron, Idéaux de fonctions différentiables, Springer, 1972.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv136i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.